# SDR JIKA2015012301

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N3548B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052025
- Aircraft time: 19,132 hours, 22,620 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Part serial: 0B30022
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 221 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH PILOT SELECTED LG HANDLE TO THE EXTEND POSITION, LG FAILED TO EXTEND.  PILOT TRIED TO CYCLE LG SEVERAL TIMES WITH THE SAME RESULTS.  PILOT DECIDED TO RETURN, PERFORMED A MANUAL EXTENSION OF THE LG & DECLARED AN EMER.  PILOT LANDED WITHOUT FURTHER INCIDENT.  THE LT & RT HYD PUMPS HAD FAILED.  R & R LT & RT HYD PUMPS.  PERFORMED GND RUN HYD SYS, OPERATIONAL CHECK WAS NORMAL.  PERFORMED AN OPERATIONAL CHECK FLIGHT OF THE ACFT, THE LG SYS FUNCTIONAL CHECKED NORMAL.  SUSPECT CAVITATION IN THE HYD SYS DUE TO THE RT PUMP CHANGE ON 01 16 2015 WAS THE CAUSE OF THE FAILURES.
